WoRMS taxon details

Petaloconchus montereyensis Dall, 1919

549434  (urn:lsid:marinespecies.org:taxname:549434)

accepted
Species
marine, brackish, fresh, terrestrial
Dall, W. H. (1919). New shells from the northwest coast. <em>Proceedings of the Biological Society of Washington.</em> 32: 249-252., available online at https://www.biodiversitylibrary.org/page/3335351
page(s): 250 [details]   
MolluscaBase eds. (2021). MolluscaBase. Petaloconchus montereyensis Dall, 1919. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=549434 on 2021-11-28
Date
action
by
2010-12-01 22:12:57Z
created
2013-06-24 16:58:00Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Dall, W. H. (1919). New shells from the northwest coast. <em>Proceedings of the Biological Society of Washington.</em> 32: 249-252., available online at https://www.biodiversitylibrary.org/page/3335351
page(s): 250 [details]   

basis of record Kelly W.C. (2007) Three new vermetid gastropod species from Guam. <i>Micronesica</i> 39(2): 117–140. [details]   

additional source Bieler, R.; Petit, R. E. (2011). Catalogue of Recent and fossil “worm-snail” taxa of the families Vermetidae, Siliquariidae, and Turritellidae (Mollusca: Caenogastropoda). <em>Zootaxa.</em> 2948: 1-103., available online at http://www.mapress.com/zootaxa/2011/f/zt02948p103.pdf
page(s): 48 [details]   

additional source Golding, R. E.; Bieler, R.; Rawlings, T. A.; Collins 2014, T. M. (2014). Deconstructing <i>Dendropoma</i>: a systematic revision of a world-wide worm-snail group with descriptions of new genera (Caenogastropoda: Vermetidae). <em>Malacologia.</em> 57(1): 1-97.
page(s): 9 [details]  Available for editors  PDF available [request] 

additional source Turgeon, D., Quinn, J. F., Bogan, A. E., Coan, E. V., Hochberg, F. G., Lyons, W. G., Mikkelsen, P. M., Neves, R. J., Roper, C. F. E., Rosenberg, G., Roth, B., Scheltema, A., Thompson, F. G., Vecchione, M., Williams, J. D. (1998). Common and scientific names of aquatic invertebrates from the United States and Canada: mollusks. 2nd ed. <i>American Fisheries Society Special Publication</i>, 26. American Fisheries Society: Bethesda, MD (USA). ISBN 1-888569-01-8. IX, 526 + cd-rom pp. (look up in IMIS)
page(s): 81 [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality